# SDR RAAA96E8026

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Engine: Allsn 501D13
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Inlet Vane
- Part number: 6873624
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND NR 1 ENGINE COMPRESSOR INLET VANE OUTER RING SEPARATED AT 9 O'CLOCK POSITION.  REPLACED ENGINE.
